# SDR DALA2022012600542

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 101,587 hours, 14,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 L1 DOOR SAGGING, CORRECTIVE ACTION: R/R 1L SLIDE PER W/C 5200-4473 (BUSTLE WAS PROTRUDING DUE TO DEFECTIVE OLD SLIDE) A/C OK FOR SVC. (8153661)
